# SDR CA100714002

- Difficulty date: July 13, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Elt
- Part number: ELT10
- Condition: No Test
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHEN TESTING ELT AS PER CAR 571 APPENDIX G THERE WAS NO TRANSMITTED POWER.  ELT UNIT REPLACED WITH A SERVICEABLE UNIT.
